×

Algebraic independence of three Liouville series. (English) Zbl 0596.10036

Gilt \(f(z):=\sum_{k\geq 1}z^{k!}\) in \(| z| <1\) und sind \(\alpha_ 1,...,\alpha_ n\) algebraische Zahlen mit \(0<| \alpha_ j| <1\) für \(j=1,...,n\), so vermutete D. W. Masser: \(f(\alpha_ 1),...,f(\alpha_ n)\) sind algebraisch abhängig genau dann, wenn mindestens ein Quotient \(\alpha_ i/\alpha_ j\) mit \(i\neq j\) eine Einheitswurzel ist. Mittels Bakers Linearformentheorie wird hier der nichttriviale Teil dieser Aussage für \(n=3\) bewiesen.
{Es sei angemerkt, daß die Autorin [Proc. Japan Acad., Ser. A 62, 219-222 (1986)] inzwischen ein die volle Vermutung von Masser umfassendes Resultat bewiesen hat.}
Reviewer: P.Bundschuh

MSC:

11J85 Algebraic independence; Gel’fond’s method
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] W. W. Adams, On the algebraic independence of certain Liouville numbers. J. Pure Appl. Algebra13, 41-47 (1978). · Zbl 0387.10022
[2] A.Baker, Transcendental number theory. Cambridge 1975. · Zbl 0297.10013
[3] P. Bundschuh und F.-J. Wylegala, über algebraische Unabhängigkeit bei gewissen nichtfortsetzbaren Potenzreihen. Arch. Math.34, 32-36 (1980). · Zbl 0414.10033
[4] K.Nishioka, Algebraic independence of certain power series of algebraic numbers. To appear in J. Number Theory. · Zbl 0589.10035
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.